MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC. CD HORIZON® FENESTRATED SCREW SET; DISPENSER, CEMENT

MEDTRONIC SOFAMOR DANEK USA, INC. CD HORIZON® FENESTRATED SCREW SET; DISPENSER, CEMENT
Model Number 6550041
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G2: country of origin is japan.E1: initial reporter details are unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having th12 was stabilized using a 22-fenestrated system spinal therapy for vertebral fracture.It was reported that while the delivery guide was attached to the screw, an attempt was made to set the outer sheath of the delivery device onto the guide.However, the claws of the outer sheath failed to reach the neck of the delivery guide, preventing proper attachment.There was no patient symptoms reported.There were no further complications reported regarding the event.Additional information received from the manufacturer representative that although the green line of the guides exceeded the black line of the screw tab, the doctor said that there was no feeling that the axes were aligned.
 
Additional Manufacturer Narrative
H3: product analysis #(b)(4), part # 6550041, lot # k23e3018.Visual inspection did not reveal any damage to the cement delivery guide.Functional inspection confirmed the bfd was able to attach to the delivery guide without any issue.There may have been blockage during the attempted connection of the devices.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON® FENESTRATED SCREW SET
Common Device Name
DISPENSER, CEMENT
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key22711533
Report Number3003120897-2025-00028
Device Sequence Number9169486
Product Code KIH
UDI-Device Identifier00763000216740
UDI-Public(01)00763000216740(11)230628(10)K23E3018
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6550041
Device Catalogue Number6550041
Device Lot NumberK23E3018
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown